# SDR CALA2010012500017

- Difficulty date: January 19, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 44,547 hours, 12,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111N3001403
- Condition: Corroded
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 984 RIGHT UPPER SURFACE OF CENTER TANK HAS EXFOLIATION UNDER STUB BEAM.  PERFORMED REPAIR TO CORROSION AT BS 984 RIGHT UPPER SURFACE OF CENTER TANK UNDER STUB BEAM COMPLYING WITH STEPS 1-12 OF EC/RA 5730-02583.
